# SDR HALA2009063000268

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 75,238 hours, 13,692 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Warning Light
- Location: Lt Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - FLT 1 DIVERETED TO (ITO) - L ENG OIL FILTER MSG.  REMOVED MAIN OIL FILTER ELEMENT, VISUAL CHECK FILTER NO METAL NOTED. REPLACED MAIN OIL FILTER WITH NEW IAW AMM 79-21-05.  REPLACED PRESSURE SWITCH, ACCOMPLISHED AUTO EVENT ERASE PROCEDURE.  MSG CLEARED. ACCOMPLISH AMM 79-35-00-735-025-NOO SYS TEST - OIL FILTER BY PASS WARNING SYS TEST CHECK OK.  NO EICAS MSG OR LIGHT.  ACFT OK FOR SERVICE.
